# SDR DALA2025072405557

- Difficulty date: July 19, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1093958) R/H COCKPIT CO- PILOT SIDE WINDOW #1 FRAME HAS A CRACK IN UPPER CORNER. COMPLIED WITH REPAIR AT R/H COCKPIT CO-PILOT WINDOW #1 FRAME IAW ER/A 619132-14ADTR REV.A.
